Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 66, Number 2

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 66, Number 2 (1960)
Bull. Amer. Math. Soc. 66 (1960)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 66, Number 2 (1960)
Bull. Amer. Math. Soc. 66 (1960)
More Information
Full-text PDF Free Access     Request Permissions
Report of the Treasurer
Albert E. Meder Jr..
Bull. Amer. Math. Soc. 66 (1960), 65-67
More Information
Full-text PDF Free Access     Request Permissions
A canonical form for an analytic function of several variables at a critical point
N. Levinson.
Bull. Amer. Math. Soc. 66 (1960), 68-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145099
A modification of Harsanyi’s bargaining model
J. R. Isbell.
Bull. Amer. Math. Soc. 66 (1960), 70-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0122591
A proof of the generalized Schoenflies theorem
Morton Brown.
Bull. Amer. Math. Soc. 66 (1960), 74-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117695
Maximum theorems for solutions of higher order elliptic equations
Shmuel Agmon.
Bull. Amer. Math. Soc. 66 (1960), 77-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0124618
Closed ideals in group algebras
Walter Rudin.
Bull. Amer. Math. Soc. 66 (1960), 81-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0114095
Elliptic problems in which the boundary conditions do not form a normal set
Martin Schechter.
Bull. Amer. Math. Soc. 66 (1960), 84-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0111935
Normal operators on the Banach space $L^{p} ( - ∞,∞ )$. part II: unbounded transformations
Gregers L. Krabbe.
Bull. Amer. Math. Soc. 66 (1960), 86-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0114130
On geodesics that are also orbits
Robert Hermann.
Bull. Amer. Math. Soc. 66 (1960), 91-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0119179
Simultaneous uniformization
Lipman Bers.
Bull. Amer. Math. Soc. 66 (1960), 94-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0111834
Spaces of Riemann surfaces as bounded domains
Lipman Bers.
Bull. Amer. Math. Soc. 66 (1960), 98-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0111835
On random solutions of Fredholm integral equations
A. T. Bharucha-Reid.
Bull. Amer. Math. Soc. 66 (1960), 104-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0110935
Remarks on affine semigroups
A. D. Wallace.
Bull. Amer. Math. Soc. 66 (1960), 110-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0110768
A reduction of the Schoenflies extension problem
Marston Morse.
Bull. Amer. Math. Soc. 66 (1960), 113-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117694
Some properties of characters of finite solvable groups
Paul Fong.
Bull. Amer. Math. Soc. 66 (1960), 116-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0111794
A class of geometric lattices
K. Rogers and E. G. Straus.
Bull. Amer. Math. Soc. 66 (1960), 118-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0111734
Approximation of smooth functions
G. G. Lorentz.
Bull. Amer. Math. Soc. 66 (1960), 124-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0111971
C-W cell decompositions of symmetric homogeneous spaces
Robert Hermann.
Bull. Amer. Math. Soc. 66 (1960), 126-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121425
Lifting the action of a group in a fibre bundle
T. E. Stewart.
Bull. Amer. Math. Soc. 66 (1960), 129-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0112139

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Algebraische Gleichungen mit reellen oder komplexen Koeffizienten, by Wilhelm Specht.
Reviewer: Morris Marden
Bull. Amer. Math. Soc. 66 (1960), 63-64
Review information
Full-text PDF Free Access